# SDR DALA2021050302520

- Difficulty date: May 2, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 84,586 hours, 39,254 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665705
- Part serial: A5184RP
- Condition: Unwanted Deploy
- Location: Lt Emer Exit
- Part time: 77,693 hours, 35,062 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3233 - AFT L/H EMERGENCY EXIT SLIDE DEPLOYED. CORRECTIVE ACTION: REMOVED BLOWN SLIDE PER AMDS W/C 2561. (3998274)
